# SDR DALA2021062903518

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,498 hours, 25,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Missing
- Location: Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714: TOP FORWARD ROLLER LATCH CRANK BEARING MISSING ON R2 DOOR. CORRECTIVE ACTION: REPLACED TOP ROLLER. (LP 7436045)
